# SDR CALA0800804

- Difficulty date: August 21, 2008
- Submitted: August 28, 2008
- Operation: Air carrier
- Aircraft: N14653
- Make and model: Boeing 737524
- Aircraft serial: 28914
- Aircraft time: 28,313 hours, 15,127 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Cracked
- Location: Bs 400 S16r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 400 S16R TIE CLIP CRACKED.  REMOVED AND REPLACED TIE CLIP AT STA 400 S16R REF SRM 51-40-02.
